Send a Message
to Santonio444

Comments

46

Joined

Oct 30, 2013

Santonio444 Profile

Recent Posts

San Antonio, TX

Lookin for drugs

Yes still looking  (Apr 12, 2014 | post #6)

San Antonio, TX

Lookin for drugs

Im looking too.  (Apr 11, 2014 | post #2)

Withdrawling & need advice

I was told the 37.5mg trams i have are a somewhat low dose and with it being time release, it makes it harder to work against the symptoms of withdrawl. Should i break up 2, and crush them to desolve in some water? I am feeling somewhat the same. Tickley/anxious feeling in stomach that wont go away.  (Jan 2, 2014 | post #28)

San Antonio, TX

10/325

Where u located?  (Jan 2, 2014 | post #88)

Withdrawling & need advice

If all i could get was vicodin, i was taking maybe 8-10 of the 10mgs a day. So 80-100mgs of hydrocodone a day. If i was getting the roxy 15s, i'd take maybe 105-120mgs a day....thats about 7 to 8 pills a day. I have access right now to tramadol but they are the extended release 37.5mgs and i haven't the famous idea how to take those or how many to take to get a use out of them.  (Jan 2, 2014 | post #24)

Withdrawling & need advice

Also forgot to add, does anyone have any information on Bupap? Its a big oblong shaped blue pill apparently used for tension headaches. I have one on me and i read somewhere that this pill has the high potential for abuse? Is this true?  (Jan 1, 2014 | post #10)

Withdrawling & need advice

Thanks for the replies. Ive always heard about immodium when withdrawling but i thought that was only to stop the "butt-vomit ". I will look into it. Benzos...like Xanax? I can easily get those, ive just never cared for them.  (Jan 1, 2014 | post #9)

Withdrawling & need advice

Hey all, currently i am on day 2 withdrawl of both oxycodone and vicodin (moreso roxycodone 15mg) and so far the symptoms arent too bad, except i cant explain this feeling in my stomach....sort of a restless leg syndrome, but in the middle of my stomach. It mainly gets worse at night and i have the urge to jerk my body every 15 seconds or so. It kind of feels like that butterfly feeling in your stomach when youre on a rollercoaster. I have taken benadryl to see if that calms it but it only makes me tired to the point where i cant keep my eyes open, and the feeling in my stomach still keeps me up. Its by far the most uncomfortable feeling ever and im wondering if anyone has experienced this, and what helps to make it go away???  (Jan 1, 2014 | post #1)

Anyone tried the green Roxi's imprint "187"?

Are these new? Just picked up about 50 or so and i plan on crushing and railing them. They are the 15mg. About the average size of a normal roxi or the green a 214's but these are a lighter green with dark green specks. Just wondering if anyone else has tried these and what they think of them compared to the others or what company makes them ??I already railed one about 10 minutes ago and i feel great. Can't complain just yet.  (Nov 30, 2013 | post #1)

San Antonio, TX

SA Underground Rx

Gimmie suma wut you got!  (Nov 26, 2013 | post #9)

Oxy30mg,Percocet,Blues

How is he a scammer if he said he had no issue meeting? Going to be kinda hard to pull that one off if he actually doesnt have what he claims. What is it going to be like meeting in person? "Hey whats up....i didnt mean to drag u all the way out here cus i really dont have what you want, but can i have your money instead? Thanks" c'mon guys.  (Nov 25, 2013 | post #7)